دورية أكاديمية

Optimal investment and reinsurance for the insurer and reinsurer with the joint exponential utility under the CEV model

التفاصيل البيبلوغرافية
العنوان: Optimal investment and reinsurance for the insurer and reinsurer with the joint exponential utility under the CEV model
المؤلفون: Ling Chen, School of Finance, Zhongnan University of Economics and Law, Nanhu Road, Wuhan 430073, China, Mi Chen
المصدر: AIMS Mathematics, Vol 8, Iss 7, Pp 15383-15410 (2023)
بيانات النشر: AIMS Press, 2023.
سنة النشر: 2023
المجموعة: LCC:Mathematics
مصطلحات موضوعية: investment, reinsurance, variance premium principle, net profit condition, cev model, joint exponential utility, Mathematics, QA1-939
الوصف: This paper considers the problem of optimal investment-reinsurance for the insurer and reinsurer under the constant elasticity of variance (CEV) model. It is assumed that the net claims process is approximated by a diffusion process, both the insurer and reinsurer can invest in risk-free assets and risky assets. We use the variance premium principle to calculate the premiums of the insurer and reinsurer, and the reinsurance proportion is constrained by the net profit condition. Our objective is to maximize the joint exponential utility of the insurer and reinsurer's terminal wealth for a fixed time. By solving the HJB equation, we obtain the explicit expressions of the optimal investment-reinsurance strategy and value function. We find that the optimal reinsurance strategy can be divided into many cases and is related to the risk aversion coefficient of the insurer and reinsurer, but independent of the price of risky assets. Furthermore, we give the proof of the verification theorem. Finally, we demonstrate a numerical analysis to explain the results.
نوع الوثيقة: article
وصف الملف: electronic resource
اللغة: English
تدمد: 2473-6988
Relation: https://doaj.org/toc/2473-6988
DOI: 10.3934/math.2023786?viewType=HTML
DOI: 10.3934/math.2023786
URL الوصول: https://doaj.org/article/4e310f904c0d4d9193b5c7340f8436a3
رقم الأكسشن: edsdoj.4e310f904c0d4d9193b5c7340f8436a3
قاعدة البيانات: Directory of Open Access Journals
الوصف
تدمد:24736988
DOI:10.3934/math.2023786?viewType=HTML